zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On complete convergence of weighted sums for arrays of rowwise asymptotically almost negatively associated random variables. (English) Zbl 1253.60044
Summary: Let $\{X_{ni}, i \geq 1, n \geq 1\}$ be an array of rowwise asymptotically almost negatively associated (AANA, in short) random variables. The complete convergence for weighted sums of arrays of rowwise AANA random variables is studied, which complements and improves the corresponding result of {\it J.-I. Baek, I.-B. Choi} and {\it S.-L. Niu} [J. Korean Stat. Soc. 37, No. 1, 73--80 (2008; Zbl 1298.60039)]. As applications, a Baum and Katz type result for arrays of row-wise AANA random variables and the Marcinkiewicz-Zygmund type strong law of large numbers for sequences of AANA random variables are obtained.

60F15Strong limit theorems
Full Text: DOI
[1] P. L. Hsu and H. Robbins, “Complete convergence and the law of large numbers,” Proceedings of the National Academy of Sciences of the United States of America, vol. 33, no. 2, pp. 25-31, 1947. · Zbl 0030.20101 · doi:10.1073/pnas.33.2.25
[2] P. Erdös, “On a theorem of Hsu and Robbins,” Annals of Mathematical Statistics, vol. 20, pp. 286-291, 1949. · Zbl 0033.29001 · doi:10.1214/aoms/1177730037
[3] L. E. Baum and M. Katz, “Convergence rates in the law of large numbers,” Transactions of the American Mathematical Society, vol. 120, no. 1, pp. 108-123, 1965. · Zbl 0142.14802 · doi:10.2307/1994170
[4] J.-I. Baek, I.-B. Choi, and S.-L. Niu, “On the complete convergence of weighted sums for arrays of negatively associated variables,” Journal of the Korean Statistical Society, vol. 37, no. 1, pp. 73-80, 2008. · Zbl 1298.60039 · doi:10.1016/j.jkss.2007.08.001
[5] Q. Y. Wu, “A complete convergence theorem for weighted sums of arrays of rowwise negatively dependent random variables,” Journal of Inequalities and Applications, vol. 2012, no. 50, 2012. · Zbl 1293.62053
[6] H. W. Block, T. H. Savits, and M. Shaked, “Some concepts of negative dependence,” The Annals of Probability, vol. 10, no. 3, pp. 765-772, 1982. · Zbl 0501.62037 · doi:10.1214/aop/1176993784
[7] K. Joag-Dev and F. Proschan, “Negative association of random variables, with applications,” Annals of Statistics, vol. 11, no. 1, pp. 286-295, 1983. · Zbl 0508.62041 · doi:10.1214/aos/1176346079
[8] P. Matuła, “A note on the almost sure convergence of sums of negatively dependent random variables,” Statistics & Probability Letters, vol. 15, no. 3, pp. 209-213, 1992. · Zbl 0925.60024 · doi:10.1016/0167-7152(92)90191-7
[9] T. K. Chandra and S. Ghosal, “Extensions of the strong law of large numbers of Marcinkiewicz and Zygmund for dependent variables,” Acta Mathematica Hungarica, vol. 71, no. 4, pp. 327-336, 1996. · Zbl 0853.60032 · doi:10.1007/BF00114421
[10] T. K. Chandra and S. Ghosal, “The strong law of large numbers for weighted averages under dependence assumptions,” Journal of Theoretical Probability, vol. 9, no. 3, pp. 797-809, 1996. · Zbl 0857.60021 · doi:10.1007/BF02214087
[11] M.-H. Ko, T.-S. Kim, and Z. Lin, “The Hájeck-Rènyi inequality for the AANA random variables and its applications,” Taiwan Journal of Mathematics, vol. 9, no. 1, pp. 111-122, 2005. · Zbl 1069.60022
[12] Y. Wang, J. Yan, F. Cheng, and C. Su, “The strong law of large numbers and the law of the iterated logarithm for product sums of NA and AANA random variables,” Southeast Asian Bulletin of Mathematics, vol. 27, no. 2, pp. 369-384, 2003. · Zbl 1061.60031
[13] D. Yuan and J. An, “Rosenthal type inequalities for asymptotically almost negatively associated random variables and applications,” Science in China A, vol. 52, no. 9, pp. 1887-1904, 2009. · Zbl 1184.62099 · doi:10.1007/s11425-009-0154-z
[14] X. Wang, S. Hu, and W. Yang, “Convergence properties for asymptotically almost negatively associated sequence,” Discrete Dynamics in Nature and Society, Article ID 218380, 15 pages, 2010. · Zbl 1207.60025 · doi:10.1155/2010/218380 · eudml:223503